Topological invariance of weights for weighted homogeneous isolated singularities in c3

Research output: Contribution to journalArticle

18 Citations (Scopus)

Abstract

We show that the weights of a weighted homogeneous polynomial f in C3 with an isolated singularity are local topological invariants of (C3, f_1(0)) at the origin.

Original languageEnglish
Pages (from-to)905-909
Number of pages5
JournalProceedings of the American Mathematical Society
Volume103
Issue number3
DOIs
Publication statusPublished - Jan 1 1988

Fingerprint

Topological Invariants
Isolated Singularity
Homogeneous Polynomials
Invariance
Polynomials

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this

Topological invariance of weights for weighted homogeneous isolated singularities in c3. / Saeki, Osamu.

In: Proceedings of the American Mathematical Society, Vol. 103, No. 3, 01.01.1988, p. 905-909.

Research output: Contribution to journalArticle

@article{70268ef4557844088986c42daa15a359,
title = "Topological invariance of weights for weighted homogeneous isolated singularities in c3",
abstract = "We show that the weights of a weighted homogeneous polynomial f in C3 with an isolated singularity are local topological invariants of (C3, f_1(0)) at the origin.",
author = "Osamu Saeki",
year = "1988",
month = "1",
day = "1",
doi = "10.1090/S0002-9939-1988-0947679-8",
language = "English",
volume = "103",
pages = "905--909",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "3",

}

TY - JOUR

T1 - Topological invariance of weights for weighted homogeneous isolated singularities in c3

AU - Saeki, Osamu

PY - 1988/1/1

Y1 - 1988/1/1

N2 - We show that the weights of a weighted homogeneous polynomial f in C3 with an isolated singularity are local topological invariants of (C3, f_1(0)) at the origin.

AB - We show that the weights of a weighted homogeneous polynomial f in C3 with an isolated singularity are local topological invariants of (C3, f_1(0)) at the origin.

UR - http://www.scopus.com/inward/record.url?scp=84966227754&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84966227754&partnerID=8YFLogxK

U2 - 10.1090/S0002-9939-1988-0947679-8

DO - 10.1090/S0002-9939-1988-0947679-8

M3 - Article

VL - 103

SP - 905

EP - 909

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 3

ER -